# SDR KCSA081580

- Difficulty date: November 14, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FLANGE IS CORRODED AT STA 455, RBL 66.
